zbMATH — the first resource for mathematics

Some combinatorial results on the classification of lines in Desarguesian Hjelmslev planes. (English) Zbl 0940.51012
Summary: In this paper, we investigate some combinatorial results on the classification of lines in the Hjelmslev plane arising from a given regular conic of this plane. The main result is Theorem 2.3 concerning the number of tangents, secants, imaginary tangents, nonsecants and zero tangents.
51E30 Other finite incidence structures (geometric aspects)
Full Text: EuDML
[1] DEMBOWSKI P.: Finite Geometries. Springer-Verlag, New York Inc, 1968. · Zbl 0159.50001
[2] HUGHES D. R.-PIPER F. C.: Projective Planes. Springer-Verlag, New York-Heidelberg-Berlin, 1973. · Zbl 0267.50018
[3] JURGA R.: Thesis. KoŇ°ice, 1990.
[4] JURGA R.: Some combinatorial properties of conics in the Hjelmslev plane. Math. Slovaca 45 (1995), 219-226. · Zbl 0853.05018 · eudml:31604
[5] RAY-CHADHURI D. K.: Some results on quadrics in finite projective geometry based on Galois fields. Canad. J. Math. 14 (1962), 129-138. · Zbl 0103.13701 · doi:10.4153/CJM-1962-010-2
[6] SEGRE B.: Ovals in a finite projective plane. Canad. J. of Math. 7 (1955), 414-416. · Zbl 0065.13402 · doi:10.4153/CJM-1955-045-x
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.